MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS MEDICAL INFUSION SYSTEM ADMINISTRATION SETS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS MEDICAL INFUSION SYSTEM ADMINISTRATION SETS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20029E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris medical infusion system administration sets were not able to prime and were leaking.The following was received by the initial reporter: we are having issues with part number 20029e, the micron filter is leaking and this a huge safety concern because a critical med was leaking.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 16-aug-2023.Investigation summary: total 51 unopened sample(s) received for mat# 20029e for investigation from customer.It was reported by customer that they are having issues with part number 20029e, the micron filter is leaking.Prior to functional testing the set was visually examined for defects and abnormalities.No defects or abnormalities were observed.The set was connected to a 10 ml bd syringe filled with water solution and attempted to be flushed.The fluid pass through the sample and no leakage was replicated through micron filter in all samples so the complaint could not be verified.A device history record review for model 20029e and lot number 22105097 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 06oct2022.A device history record review for model 20029e and lot number 22105196 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07aoct2022.A device history record review for model 20029e and lot number 22115352 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 19nov2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.The root cause of this complaint could not be determined because the issue could not be replicated on unused samples and no actual sample received.

Brand Name
BD ALARIS MEDICAL INFUSION SYSTEM ADMINISTRATION SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17490423
Report Number9616066-2023-01698
Device Sequence Number7246279
Product Code FPA
UDI-Device Identifier50885403234864
UDI-Public(01)50885403234864
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20029E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer10/07/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown